# SDR CALA2022122103461

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 71,021 hours, 25,987 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: NA
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT THROUGHOUT FLAP EXTENSION. LE DEVICES INDI CATED EXTENDED. LOCKING LOG DUE TO CREW DECLARED EMERGENCY UNLOCKING TO WORK PULLED DFD SUMMERY FROM SCEPTRE AND THERE IS NO REPORTED EVENTS. FIM 27-51  TASK 801. FOUND FAULT 27-81216   F1 PROX RETRACT, READING "NEAR" ALL THE TIME.  S168 AT FAULT PER AMM 27-88-11, REPLACED #1 LEADING EDGE FLAP RETRACT SENSOR. ACCOMPLISHED FLAP/SLAT IND TEST PER AMM 27-88-11-700-801. FLAP/SLAT IND. OPS CHECK CHECKS GOOD
